It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2009, 02:48 PM   #1
Junior Member
(male)
 
Join Date: Apr 2007
Location: UK
Posts: 36
alex1987 HB User
tablets and exercise

im on norflaxacin 400mg for chronic prostatitis at the moment, only on day 4 today of 6 weeks. i read in the leaflet that i should avoid 'excessive physical exercise' whilst on them. i just wondered what exactly does this mean? currently the only exercise i get is walking (which i do quite a bit at uni during the day), however tomorrow i am supposed to be playing 5-a-side football for 2 hours. usually i get quite worn out after a short while, so im wondering should i be playing? and why does it say not to do excessive exercise??

thank you.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Exercise and Peri Mandarra Menopause 29 05-20-2010 04:53 PM
Machismo Herbal Tablets For ED Report Neville 70 Sexual Dysfunction Treatment 4 06-23-2009 01:06 PM
Low ferritin & just given iron tablets shannon2009 Anemia 5 02-26-2009 08:57 AM
Electrolyte Tablets to suppress gag reflex KyleG Open to All Other Health Topics 6 06-05-2008 01:25 PM
Alcohol, Sleeping Tablets and Valium welshboy Depression 3 10-19-2004 05:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!